# SDR EE4Y2024011619218

- Difficulty date: January 16, 2024
- Submitted: January 16, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N288NV
- Make and model: Airbus A320-214
- Aircraft serial: 4537
- Aircraft time: 41,197 hours, 26,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Cabin Emergency, Diehl
- Component part number: 321431
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK 335100-03-1-001 CABIN EMERGENCY LIGHTING TEST FOUND BATTERY  OF THE FWD LH AND EMERGENCYT RIGHT THE BATTERIES WERE REPLACED IAWA319 AMM TASK 33-51-38-000-002-A AND 33-51-38-400-002-A , AFTERTEST WAS FOUND IN SATISFACTORY CONDITION. THIS ISSUE IS COVERED COOPESA JOB A1N208 ITEM2-29
